MathSciNet Relay Station
MathSciNet bibliographic data
MR2259335 (2009c:35037) 35F30 (35B25 35B45 35L65)
Droniou, Jérôme; Imbert, Cyril Fractal first-order partial differential equations. Arch. Ration. Mech. Anal. 182 (2006), no. 2, 299–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement